# SDR P5CA9600807

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT APU DUCT CUTOUT AT LEFT WHEEL WELL BULKHEAD.  REPAIRED WITH KIT 015M0425-1 PER BAC SERVICE BULLETIN 747-53-2309.
